# SDR CA960723549

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: SIC5059040107
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, FUEL QUANTITY READING 10,400 KGS AND DID NOT DECREASE. AIRCRAFT RETURNED TO DEPARTURE BASE. MAINTENANCE ACTION INVOLVED CHANGING THE FUEL QUANTITY INDICATOR COMPUTER (F.Q.I.C.). FUEL SYSTEM CHECKED.
